Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Simple $ C\sp *$-algebras and subgroups of $ {\bf Q}$


Author: Gerald J. Murphy
Journal: Proc. Amer. Math. Soc. 107 (1989), 97-100
MSC: Primary 46L80; Secondary 19K14, 46L05
MathSciNet review: 1007284
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A special case of a conjecture of R. Douglas is solved by an elementary argument using $ {K_0}$-theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L80, 19K14, 46L05

Retrieve articles in all journals with MSC: 46L80, 19K14, 46L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-1007284-5
PII: S 0002-9939(1989)1007284-5
Article copyright: © Copyright 1989 American Mathematical Society